MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM¿
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Low Blood Pressure/ Hypotension (1914); Pain (1994)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 28feb2024 neo tract was made aware of a 58-year-old patient who underwent a prostatic urethral lift on (b)(6) 2024.The procedure was uneventful, with four implants placed along with a pre-planned transurethral incision of the prostate as the patient had a high bladder neck.On 21 feb 2021, while the patient was still in hospital, he suffered severe abdominal pain, dizziness, and hypotension.Mri scan revealed a pelvic hematoma.The patient received one unit of blood transfusion and was hospitalized for three days.On (b)(6) 2024, the patient was discharged and reported to be doing well.No other additional interventions were required and his post-op follow-up was scheduled for 14 march 2024.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX  
Manufacturer Contact
nikitha penumetsa
4155 hopyard road
pleasanton 94588
9195448000
MDR Report Key18991057
Report Number3015181082-2024-00011
Device Sequence Number7605162
Product Code PEW
UDI-Device Identifier10814932020343
UDI-Public10814932020343
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT 2 SYSTEM¿
Device Catalogue NumberIPN924184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite